# SDR UALA2011092805249

- Difficulty date: September 28, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N430UA
- Make and model: Airbus A320-232
- Aircraft serial: 568
- Aircraft time: 54,496 hours, 20,245 cycles
- Engine: Iae V2527A5
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL STEERING FAULT DISPLAYED ON UPPER ECAM SCREEN.  REPLACED NOSE WHEEL STEERING DEACTIVATION BOX PER MM.  OPS CHECKED GOOD.
